skin-hair-icon
Skin Rashes
Hi, My wife was using MSfone 30g for her skin related issue such as eczema. Below are the symptoms we are observing- 1. Skin cracks observed 2. Liquid water appears 3. Too much Itching 4. Dry skin, with black patches 5. Skin pill off What shall be our next step to be taken? Any recommendations? Thanks, piyush
22 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi This is eczema.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
use moisturizer
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry... she's suffering from eczematous dermatitis causing the problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.